# SDR 22AA201000037

- Difficulty date: February 15, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 81,098 hours, 19,789 cycles
- System (JASC): 7603 · Power Lever
- Part: Clutch
- Part number: ABH7054503
- Condition: Out Of Adjust
- Location: Throttle
- Part time: 81,098 hours, 19,789 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 THROTTLE BINDS CAUSING UNSAFE AUTO THROTTLE OPERATIONS, LUBE NR 1 ENGINE THROTTLE BUT STICKS ON AUTO THROTTLE, ENTERED ON DMI NR 23456, CAT "C" IAW MEL 22-7.  ADJUSTED NR 1 AUTO THROTTLE CLUTCH IAW MM 22-31-05, TESTED IAW MM 22-31-05 FOUND NORMAL, THIS CLEARED DMI  23456.
